You are doing the right thing. Continue to ice and use anti-inflamitories.
An infection would be accompanied by fever, and later a cyst would form, which you would definitely be able to feel.
It sounds to me that two things could have happened: 1 you injected too close to the lymphatic system, thus stimulating an inflamitory response, also you may have injected without your leg being straight, which would make the pain worse.
2 your gear you could of gotten was a batch (I assume it is UG) that maybe the BA was too high in. I am of course also assuming that this was your first injection using the gear. If it wasn't your first injection then the first answer is probably more accurate. If the second is more probable, then check the gear - put a drop of oil on your tounge and see how badly it stings your toungue. If it gives you a metallic type taste and makes it slightly numb, then it isn't too bad, but if the droplet is really uncomfortable on your tounge - i.e. you feel pain and burning, then the the gear is too high in BA.
If this is the case, contact you supplier and see if they will give you a replacement. If the former is the case then try an injection in the delt or glute, as these sites are typically much less painfull to inject, and see what happens.
I am pretty positive however that it is not an infection.